# SDR C2XA00IA465

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5397091635700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, RIGHT WING TO FUSELAGE FRAME AT FRAME 29 WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FRAME IAW ATR42-320 SRM 51-25-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
